# SDR GTIA2022011736220

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 26,406 hours, 11,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK NOTED L1 DOOR ASSIST ACTUATOR REQUIRED SERVICING -SERVICED L1 DOOR ASSIST ACTUATOR IAW AMM 52-10-00.
